# SDR SIMA20210817001

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 13,090 hours, 8,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH CABIN DOOR LOWER RED EMERGENCY EXIT MARKER LIGHT INOP-C/A-RAR #3 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD.
